Prof. Dr. Feng-Yu Wang

Profil

Derzeitige StellungProfessor W-3 und Äquivalente
FachgebietStochastik, Wahrscheinlichkeitstheorie
KeywordsSpectral property, eigenvalue problem, continuous spin system, invariant measure, logarithmic Sobolev inequality

Aktuelle Kontaktadresse

LandVereinigtes Königreich
OrtSwansea
Universität/InstitutionSwansea University
Institut/AbteilungCollege of Science, Department of Mathematics

Gastgeber*innen während der Förderung

Prof. Dr. Michael RöcknerFakultät für Mathematik, Universität Bielefeld, Bielefeld
Beginn der ersten Förderung01.12.1998

Programm(e)

1997Humboldt-Forschungsstipendien-Programm

Publikationen (Auswahl)

2001Feng-Yu Wang Vladimir Bogachev, Michael Röckner: Elliptic equations for invariant measures on Riemannian manifolds: existence and regularity of solutions. In: C. R. Acad. Sci. Paris, 2001, 333-338
2001Feng-Yu Wang, Fu-Zhou Gong: Heat Kernel Estimates With Application To Compactness Of Manifolds. In: Quart. J. Math., 2001, 171-180
2000Feng-Yu Wang, M. Cranston: A Condition For The Equivalence Of Coupling And Shift Coupling . In: The Annals of Prohability, 2000, 1666-1679
2000Feng-Yu Wang: On estimation of the Dirichlet spectral gap. In: Arch. Math., 2000, 450-455
2000Feng-Yu Wang: Sobolev Type Inequalities For General Symmetric Forms. In: American Mathematical Society, 2000, 3675-3682